# SDR SCNA20250707243

- Difficulty date: July 1, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N852SY
- Make and model: Boeing 737-800
- Aircraft serial: 40910
- Aircraft time: 26,146 hours, 15,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVERHEAD EXIT SIGN DETATCHED FROM CEILING.   REPLACED AFT OVERHEAD HOUSING ASSY FOR EXIT SIGN  EXIT LIGHT OPS CKS GOOD.  REF AMM 33-51-00.
